Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3954
Title: Dynamics of Local Automorphisms of Embedded CR-Manifolds
Contributor(s): Kim, Kang - Tae (author); Schmalz, Gerd  (author)orcid 
Publication Date: 2004
DOI: 10.1023/B:MATN.0000043473.56503.f3
Handle Link: https://hdl.handle.net/1959.11/3954
Abstract: A classical theorem due to Wong [1] states that the ball is the unique strictly pseudoconvex bounded domain having a noncompact automorphism group. Rosay [2] extended this theorem to bounded domains such that an orbit accumulates at a strictly pseudoconvex domain at the boundary. Later, Efimov [3] got rid of the boundedness assumption. Schoen [4] and, independently, Spiro [5] proved the CR-version of this result, where the strict pseudoconvexity of the accumulation point of an orbit also plays a crucial role. In the present note, we suggest two local CR-versions of this result for hypersurfaces. These versions manifest different behavior depending on whether the Levi form is definite or not.
Publication Type: Journal Article
Source of Publication: Matematicheskie Zametki, 76(3), p. 447-480
Publisher: Izdatel'stvo Nauka
Place of Publication: Russian Federation
ISSN: 0025-567X
1067-9073
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Socio-Economic Objective (SEO): 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links: http://mi.mathnet.ru/rus/mz/v76/i3/p477
Statistics to Oct 2018: Visitors: 137
Views: 140
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
3 files
File Description SizeFormat 
Show full item record

Page view(s)

70
checked on Feb 8, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.